| Full text | |
| Author(s): |
Lenarduzzi, Fernando
;
Messaoudi, Ali
Total Authors: 2
|
| Document type: | Journal article |
| Source: | Proceedings of the American Mathematical Society; v. 153, n. 9, p. 14-pg., 2025-09-01. |
| Abstract | |
Let X be a Banach space and T : X -> X be a non-invertible linear continuous map. In this paper, we prove that if T has a right continuous operator inverse R with spectral radius r(R) < 1, then T is strongly Lipschitz structurally stable. We also prove that, if T with spectral radius r(T) < 1 has a left inverse operator, then T is strongly Lipschitz topologically stable. (AU) | |
| FAPESP's process: | 19/10269-3 - Ergodic and qualitative theories of dynamical systems II |
| Grantee: | Claudio Aguinaldo Buzzi |
| Support Opportunities: | Research Projects - Thematic Grants |